Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 70, NWS North Platte, NE

June 14, 2015Grant County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 14, 2015, 1:18 PM MDT for Grant County, Nebraska. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2015, 1:18 PM MDT (19:18 UTC)
Expired
Jun 14, 2015, 2:00 PM MDT
In force
42 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Grant County, NE

The radar

The North Platte radar (KLNX), 100 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.3 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2015-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 452 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2015-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
452 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
949 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-38 m²/s²
0-3 km storm-relative helicity
-4 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

841 
WUUS53 KLBF 141918
SVRLBF
NEC075-142000-
/O.NEW.KLBF.SV.W.0070.150614T1918Z-150614T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
118 PM MDT SUN JUN 14 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL GRANT COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 200 PM MDT

* AT 116 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
  HYANNIS...AND MOVING NORTHWEST AT 5 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  HYANNIS.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 143 AND 152.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 139 AND 161.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4195 10196 4208 10168 4184 10155 4175 10176
TIME...MOT...LOC 1919Z 150DEG 3KT 4188 10171

HAIL...1.00IN
WIND...60MPH

$$

TAYLOR
1 follow-up statement
013 
WWUS53 KLBF 141939
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
139 PM MDT SUN JUN 14 2015

NEC075-142000-
/O.CON.KLBF.SV.W.0070.000000T0000Z-150614T2000Z/
GRANT NE-
139 PM MDT SUN JUN 14 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL GRANT
COUNTY UNTIL 200 PM MDT...

AT 136 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
HYANNIS...AND MOVING NORTHWEST AT 5 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
HYANNIS.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 143 AND 152.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 139 AND 161.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4195 10196 4208 10168 4184 10155 4175 10176
TIME...MOT...LOC 1939Z 150DEG 3KT 4186 10176

HAIL...1.00IN
WIND...60MPH

$$

TAYLOR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 12:51 PM MDT, 27 minutes earlier.

Area forecast discussion, Jun 14, 12:51 PM MDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
151 PM CDT SUN JUN 14 2015

.SYNOPSIS...
ISSUED AT 400 AM CDT SUN JUN 14 2015

H5 ANALYSIS FROM EARLIER THIS EVENING HAD HIGH PRESSURE ANCHORED
ACROSS THE SERN COAST OF THE CONUS WITH RIDGING EXTENDING NWD
INTO THE GREAT LAKES AND NRN QUEBEC. UPSTREAM OF THE RIDGE...A
BROAD TROUGH OF LOW PRESSURE WAS PRESENT OVER CENTRAL AND WESTERN
CANADA WITH A TANDEM OF CLOSED LOWS OVER NRN SASKATCHEWAN/NW
MANITOBA AND OFF THE COAST OF BRITISH COLUMBIA. HIGH PRESSURE WAS
ANCHORED OFF THE BAJA CALIFORNIA COAST. ACROSS THE CENTRAL AND
NORTHERN PLAINS...AN EMBEDDED DISTURBANCE/TROUGH WAS NOTED OVER
NERN NEW MEXICO. CURRENT WV IMAGERY TONIGHT HAS A SHORTWAVE
ENTERING SWRN MT/NW WYOMING. THIS FEATURE HAS TOUCHED OFF
THUNDERSTORMS ACROSS NERN WYOMING OVER THE PAST COUPLE OF HOURS.
ELSEWHERE...ISOLATED THUNDERSTORMS CONTINUE ACROSS THE NORTHERN
NEBRASKA PANHANDLE AND SWRN NEBR PANHANDLE. THIS ACTIVITY HAS
TRENDED DOWNWARD OVER THE PAST HOUR OR SO...BUT WILL STILL
MONITOR THE NORTHERN STORMS AS THEY APPROACH SHERIDAN COUNTY. AT
THE SURFACE...A COLD FRONT EXTENDED FROM NORTH CENTRAL SOUTH
DAKOTA...INTO SWRN SD AND CENTRAL WYOMING. SKIES WERE MOSTLY
CLEAR OVERNIGHT TONIGHT WITH SOME HIGH CLOUDS AND CONVECTIVE
DEBRIS PRESENT OVER NORTHWESTERN NEBRASKA. TEMPERATURES AS OF 3
AM CDT RANGED FROM 62 AT IMPERIAL TO 67 AT VALENTINE.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 400 AM CDT SUN JUN 14 2015

THE MAIN FORECAST CHALLENGE OVER THE NEXT 24 HOURS IS
PRECIPITATION CHANCES IN ASSOCIATION WITH AN APPROACHING COLD
FRONT AND NRN STREAM TROUGH OF LOW PRESSURE. FOR
TODAY...THUNDERSTORMS CURRENTLY OVER NERN WYOMING...WILL PROGRESS
EWD INTO WESTERN AND CENTRAL SD THIS MORNING. THIS ACTIVITY WILL
BEGIN TO FORCE THE COLD FRONT SOUTH INTO NWRN NEBRASKA LATER THIS
MORNING...THEN THE EASTERN NEBRASKA PANHANDLE AND NWRN SANDHILLS
BY 21Z. SOUTH OF THE FRONT...H85 TEMPS WILL RANGE FROM 22C IN THE
FAR NORTHEAST...TO 26C IN THE SOUTHWEST. WITH GOOD AGREEMENT IN
THE FRONTAL POSN THIS AFTERNOON-PER THE LATEST NAM 12 AND
HRRR...ALONG WITH GOOD AGREEMENT WITH THE MAV AND MET
GUIDANCE...PUSHED UP HIGHS INTO THE MID TO UPPER 80S SOUTH OF THE
FRONT TDY. ACROSS THE NWRN SANDHILLS AND NERN PANHANDLE...HIGHS
WILL BE IN THE UPPER 70S TO LOWER 80S AS THE FRONT PASSES THROUGH
THESE AREAS PRIOR TO PEAK HEATING. BY MID AFTERNOON ALONG THE
FRONT...TEMPERATURES WILL SURGE INTO THE 80S AHEAD OF THE
FRONT...STEEPENING LAPSE RATES AND LEADING TO THUNDERSTORM
INITIATION INVOF THE FRONT AROUND 21Z. AT THIS TIME...THE SEVERE
THREAT APPEARS FAIRLY MEAGER AS DEEP LAYER SHEAR IS ON THE ORDER
OF 20 TO 30 KTS ALONG THE FRONT THIS AFTERNOON. STRONGER WIND
SHEAR EXISTS NORTHEAST OF THE FORECAST AREA OVER SOUTH DAKOTA.
EVEN WITH WEAKER SHEAR IN THE AREA THIS AFTERNOON...SB CAPES
ALONG THE FRONT REACH 2500 J/KG...WHICH COULD FACILITATE A STRONG
TO MARGINALLY SEVERE STORM. WILL MENTION THE LIMITED SEVERE
THREAT IN THIS MORNINGS HWO. FOR TONIGHT...THE FRONT WILL CLEAR
THE SRN CWA BY MIDNIGHT...HOWEVER DECIDED TO HOLD ONTO
POPS...ESPECIALLY IN THE WEST AS A POST FRONTAL DISTURBANCE
PUSHES INTO EASTERN WYOMING AND THE PANHANDLE OVERNIGHT. THIS
CONVECTION WILL BE MORE OF THE GARDEN VARIETY WITH A MINIMAL
THREAT FOR SEVERE. OVERNIGHT LOWS WILL COOL BACK INTO THE 50S
WITH SOME LOWER 60S IN THE EAST AND FAR SOUTHWEST.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 400 AM CDT SUN JUN 14 2015

NEAR ZONAL FLOW ACROSS THE NORTHERN PLAINS TO START THE WEEK WHILE
A WAVE SLIDES ACROSS THE SOUTHERN PLAINS. AT THE SURFACE HIGH
PRESSURE WILL BUILD SOUTHEAST ACROSS THE NORTHERN ROCKIES/NORTHERN
PLAINS. MODELS IN AGREEMENT HAVING THE BULK OF THE STORM
ACTIVITY TO BE SOUTH OF THE CWA...HOWEVER SOME UPSLOPE FLOW ON THE
SOUTHERN SIDE OF THE HIGH WILL POSE AT LEAST A SLIGHT CHANCE FOR
SOME SHOWERS AND A FEW THUNDERSHOWERS. SHOULD SEE A BRIEF BREAK AS
THE HIGH SLIDES ACROSS THE NORTHERN PLAINS MONDAY NIGHT INTO
TUESDAY...HOWEVER RESIDUAL LL MOISTURE AND UPSLOPE FLOW WILL
CONTINUE TO PRESENT A SMALL CHANCE FOR SOME SHOWERS/THUNDER. TEMPS
ON THE CHILLY SIDE...ONLY 70S ON MONDAY.

BY MONDAY NIGHT INTO TUESDAY A CLIPPER WILL MOVE ACROSS THE AREA.
BEST LIFT ACROSS THE DAKOTAS...HOWEVER MOISTURE STILL PRESENT
OVER NEBRASKA AND WOULD NOT TAKE MUCH FOR ACTIVITY TO BE THIS FAR
SOUTH. A SECOND WAVE TUESDAY NIGHT WILL EXIT ON WEDNESDAY...AND
COULD SEE SOME SUN ON WEDNESDAY. STILL GETTING SOME COOL AIR FROM
THE NORTH AND HIGHS IN THE MID 70S TO LOWER 80S.

WEAK RIDGING DEVELOPS LATER IN THE WEEK...WITH THE RIDGE AXIS
OVERHEAD EARLY FRIDAY. THIS WILL ALLOW FOR SOME WARMER TEMPS FOR
THURSDAY AND EVEN WARMER FOR FRIDAY. HIGHS IN THE 80S TO AROUND
90. BY FRIDAY AFTERNOON A SFC COLD FRONT WILL BE WORKING ACROSS
THE AREA. TIMING WILL BE KEY AS TO HOW WARM WE CAN GET. THIS ALSO
PLAYS INTO WHERE THE AFTERNOON THUNDERSTORMS WILL DEVELOP. SHOULD
SEE ACTIVITY DEVELOP ALONG AND AHEAD OF THE FRONT...WHICH WILL BE
OVERHEAD AND TO THE EAST BASED ON THE LATEST MODEL CONSENSUS.
BEHIND THE COLD FRONT SLIGHTLY COOLER TEMPS EXPECTED.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 144 PM CDT SUN JUN 14 2015

SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS MOST OF THE AREA INTO
THIS EVENING. LOCALLY GUSTY WINDS AND BRIEF MVFR/IFR MAY BE
EXPERIENCED IN AND NEAR ANY THUNDERSTORM...OTHERWISE VFR IS
EXPECTED.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...CLB
SHORT TERM...CLB
LONG TERM...MASEK
AVIATION...TAYLOR
Hazardous weather outlook, Jun 14, 1:17 PM MDT, 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
217 PM CDT SUN JUN 14 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-151930-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
217 PM CDT SUN JUN 14 2015 /117 PM MDT SUN JUN 14 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

MINOR FLOODING WILL CONTINUE TODAY AND TONIGHT ALONG THE SOUTH
PLATTE AND PLATTE RIVERS...AS WELL AS THE NORTH PLATTE RIVER
UPSTREAM OF LAKE MCCONAUGHY.

A COLD FRONT WILL PASS THROUGH WESTERN AND NORTH CENTRAL THIS
AFTERNOON AND EARLY THIS EVENING. THUNDERSTORMS ARE POSSIBLE
ALONG THE FRONT. A FEW STORMS COULD BECOME SEVERE...WITH LARGE
HAIL...DAMAGING WINDS AND A BRIEF TORNADO ALL POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

RIVER LEVELS ALONG THE SOUTH PLATTE AND PLATE RIVERS...AS WELL AS
THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY...WILL REMAIN
AT OR NEAR FLOOD STAGE THROUGH THE END OF THE WEEK.

THUNDERSTORMS ARE POSSIBLE EACH DAY FROM MONDAY THROUGH SATURDAY.
ON TUESDAY...THERE IS A SLIGHT RISK FOR SEVERE STORMS OVER
NORTHWESTERN PORTIONS OF THE OUTLOOK AREA...OR ROUGHLY WEST OF A
LINE FROM OGALLALA TO AINSWORTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

TAYLOR

In the hours before

Special weather statement, Jun 14, 11:22 AM MDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
522 PM GMT SUN JUN 14 2015

NEZ057-058-141800-
KEITH NE-PERKINS NE-
1122 AM MDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PERKINS AND SOUTHERN
KEITH COUNTIES UNTIL NOON MDT...

AT 1120 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR OGALLALA...MOVING NORTHEAST AT 5 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ROSCOE...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 119 AND 136.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 73 AND 94.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TAYLOR
Local storm report, Jun 14, 11:30 AM MDT, 1 hour 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1230 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1226 PM     TORNADO          5 SE NORTH PLATTE       41.08N 100.70W
06/14/2015                   LINCOLN            NE   NWS EMPLOYEE

            A WEAK LAND SPOUT TYPE TORNADO WAS SPOTTED FROM THE
            WEATHER OFFICE AT LEE BIRD FIELD.

&&

CCOLE
Local storm report, Jun 14, 12:10 PM MDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
110 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1224 PM     TORNADO          6 SE NORTH PLATTE       41.07N 100.69W
06/14/2015                   LINCOLN            NE   NWS EMPLOYEE

            OFF-DUTY NWS EMPLOYEE SPOTTED A TORNADO LOOKING NORTH
            FROM 15 MILES SOUTHEAST OF NORTH PLATTE.

&&

CCOLE
Local storm report, Jun 14, 12:13 PM MDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
113 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1233 PM     TORNADO          6 SE NORTH PLATTE       41.07N 100.69W
06/14/2015                   LINCOLN            NE   NWS EMPLOYEE

            OFF-DUTY NWS EMPLOYEE SPOTTED A TORNADO LOOKING NORTH
            FROM 15 MILES SOUTHEAST OF NORTH PLATTE.

1236 PM     TORNADO          5 SE NORTH PLATTE       41.08N 100.70W
06/14/2015                   LINCOLN            NE   NWS EMPLOYEE

            A WEAK LAND SPOUT TYPE TORNADO WAS SPOTTED FROM THE
            WEATHER OFFICE AT LEE BIRD FIELD.

&&

CCOLE
Local storm report, Jun 14, 12:46 PM MDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
146 PM CDT SUN JUN 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1225 PM     TORNADO          6 SE NORTH PLATTE       41.07N 100.69W
06/14/2015                   LINCOLN            NE   NWS EMPLOYEE

            OFF-DUTY NWS EMPLOYEE SPOTTED A TORNADO LOOKING NORTH
            FROM 15 MILES SOUTHEAST OF NORTH PLATTE.

1228 PM     TORNADO          5 SE NORTH PLATTE       41.08N 100.70W
06/14/2015                   LINCOLN            NE   NWS EMPLOYEE

            A WEAK LAND SPOUT TYPE TORNADO WAS SPOTTED FROM THE
            WEATHER OFFICE AT LEE BIRD FIELD.

&&

CCOLE
Special weather statement, Jun 14, 1:14 PM MDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
214 PM CDT SUN JUN 14 2015

NEZ023-142000-
GRANT NE-
114 PM MDT SUN JUN 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GRANT COUNTY UNTIL 200 PM
MDT...

AT 113 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 18 MILES NORTHEAST OF ARTHUR. THIS STORM WAS
NEARLY STATIONARY.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HYANNIS...
  SPRING VALLEY LAKE...
  PRATT LAKE...

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 143 AND 149.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 140 AND 161.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TAYLOR

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 11:27 AM MDTTornado Warning Tornado observedLBFLincoln33 min
Jun 14, 11:35 AM MDTTornado Warning Tornado observedLBFCuster25 min
Jun 14, 1:54 PM MDTSevere Thunderstorm WarningLBFGrant51 min
Jun 14, 2:58 PM MDTSevere Thunderstorm WarningLBFArthur, Garden, Grant, Hooker47 min
Jun 14, 3:29 PM MDTSevere Thunderstorm WarningLBFArthur46 min
Jun 14, 4:16 PM MDTSevere Thunderstorm WarningLBFCherry34 min
Jun 14, 4:42 PM MDTSevere Thunderstorm WarningLBFBrown, Rock48 min
Jun 14, 5:52 PM MDTSevere Thunderstorm WarningLBFLincoln, Perkins38 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.